MAUDE Adverse Event Report: BARD ACCESS SYSTEMS EQUISTREAM ALPHACURVE DL CATHETER 14.5FR, 28CM; LONG-TERM HEMODIALYSIS CATHETER

BARD ACCESS SYSTEMS EQUISTREAM ALPHACURVE DL CATHETER 14.5FR, 28CM; LONG-TERM HEMODIALYSIS CATHETER
Model Number 5905280
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiration date: 10/2019).
 
Event or Problem Description
It was reported that some time after the placement of the dialysis catheter, the flow rate was allegedly decreased.Reportedly, the dialysis machine alarm goes off.It was further reported that the health care provider was able to infuse and aspirate successfully after the declotting procedure.There was no reported patient injury.

Brand Name
EQUISTREAM ALPHACURVE DL CATHETER 14.5FR, 28CM
Common Device Name
LONG-TERM HEMODIALYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8884041
Report Number3006260740-2019-02371
Device Sequence Number11374523
Product Code MSD
UDI-Device Identifier00801741013812
UDI-Public(01)00801741013812
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K090101
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5905280
Device Catalogue Number5905280
Device Lot NumberRECN2768
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2019
Initial Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight182